News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: SWELLING IN HANDS FEET & FACE EVERY MORNING, PAINFUL


 mackbergs - Sun Nov 25, 2007 10:33 am

41yrs/F/
Gastric Bypass 2005 (lost 115 1bs)
Gall Bladder removed
byopsy in 2006 (no cancer, only a cyst)
Had diabetes, type 2, but gone since Gastric Bypass.
Depression/Asthma/Allergies
Current meds are
Advair 250/50 x2 puffs per day
Singulair 10mg x1 per day
Wellbutrin 150mg x2 per day
Amytriptyline 75mg x 2 per day
Allegra 180mg x 1 per day
My problem is just as stated in subject, I have been waking up every morning for about 2 months with swollen hands, feet, and face. My muscles are very stiff and sore, feels like I am walking with my feet asleep. I usually don't go to bed with my wedding rings on, and I did last night and they are on until my hands go down. My hands usually have a lot of wrinkles in the palms, but none today because of being so swollen. Fyi- I do not consume even mild amounts of salt, I do however drinks diet pepsi (but don't tell my doctor, lol) anyhow hopfully I have given you enough information. Thanks so much!


[/list]
 Dr. Chan Lowe - Tue Nov 27, 2007 2:22 am

User avatar Hi Mackbergs,

I would recommend you see your doctor about this. Swelling such as you are describing is occasionally due to a problem of low protein in the blood. This may be due to kidney or liver problems. The swelling can also be caused by the heart not pumping well.

Some of these issues can be serious so it is important to have this evaluated.

Best wishes.
 mackbergs - Tue Nov 27, 2007 11:31 am

Thanks for the feedback I actual went to my doctors this AM, and he tells me I may have diabetes again. When I had my gastric bypass I no longer needed the meds for diabetes.

He is running test for Diabetes, liver and kidney. Along with a TSH test.

Newest symptom is my hands and head are shaking. Don't know why or what triggered that...I am getting very anxious.

Thanks so much again, Mackbergs

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here